# SDR SWI2025F00227

- Difficulty date: December 2, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 23L, BETWEEN FS 985.00 - 1000.00. MARKED.     (C-CHECK RO 2/26/2025)    REMOVED CORROSION REF CRJ 900 SRM 51-21-06-001-001-A01 AND REPAIRED IAW REO 690-53-61-1479 REV -- DATE 2024-12-24COMPLIED WITH TASK 51-900-1002-SKY
